just started on 5 mg of vibryd ( vilazodone hcl) yesterday for depression. After 2 hours taking it, i had severe itchyness all over my body, head to toe. Don't know if i had any redness or not but could not sleep all night because of the itchyness.
You may be having a serious allergic reaction to the Viibryd. Please seek medical attention right away. For a list of possible side effects go to:
You need to discontinue the medication and seek medical attention immediately.
Best wishes and keep in touch,
- Vilazodone Information for Consumers
- Vilazodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vilazodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Oct 2009 • 1 answer
Posted 4 Apr 2011 • 1 answer
Posted 13 May 2012 • 1 answer
Posted 30 Sep 2012 • 3 answers
Posted 6 Jan 2013 • 2 answers